# SDR ASOA201102013

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 25,433 hours, 22,576 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ELECTRICAL ODOR IN FLIGHT.  ACFT DIVERTED,  EMERGENCY DECLARED.  ON INSPECTION, FOUND LT & RT COALESCERS BAD.  R & R COALESCERS IAW AMM 21-51-13.   OPS CHECKED GOOD IAE AMM 21-51-13.
